# SDR CALA9600707

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN RT WING LEADING EDGE SKIN JUST OUTBOARD OF LANDING LIGHT.  THE DENTED AREA WAS CUT OUT.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-20-1 AND 51-30-2.
